Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have lost sexual sensation in clitoris after using vibrator. What do you suggest?

i was on family Medical Leave and my mom is not an easy person. took my vibrator with me and my boyfrienhd and I would talk on the phone anboth have an organism. A month after returnign home I had a cone biopoic aned d & c. I noticed before the aurgery that I had lost the sexual feeling in my clitoris, I still have feeling there but no sexual feeling. I don t get arroused. I do and don tget wet right away depends aned I can still havbe a organism. I stiil have the frustration of want sex but can t get arroused throught the clitoris. WHat do you suggert. dcould a medicine be the cause of it.
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello.
Thanks for writing to us.
Usually such a loss of sensation is reversible and you are likely to feel normal in a week. Taking Vitamin B12 supplements will also help.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal ,
drrakhitayal@gmail.com
Answered: Fri, 2 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor